Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Frequent cold, flu, chest infection, blood stains on coughing or blowing the nose, advised flu jab. Effective?

hello for the past few years i have been getting constant colds and flu throughout the year and it feels like a chest infection all the time. I have been to my g.p several times but he said its nothing and just gives me a prescription which is not very helpful. He also suggested i should get a flu jab, how is that going to solve the matter? I am very concerned because sometimes when i cough or blow my nose i get blood stains what does that mean?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Blood on coughing blowing nose is due to infection . You should go for CT Scan of sinuses as there can be a hidden infection causing all the problems you are suffering from. Avoid the things like food, atmosphere or anything which increases your problems.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor